| Model Number |
2545-01-701 |
| Medical Device Problem Codes |
Material Twisted/Bent (2981); Naturally Worn (2988)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/08/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: examination of the returned instrument tray revealed several of the plastic brackets were chipped and broken.The investigation did not establish that a broader investigation or corrective action was necessary.Depuy-synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.
Event or Problem Description
34 hospital consigned instrument trays that over 9 years old are worn and beyond use.No patient consequences or surgical delays reported.